MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER 48_41; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 3015516266 PINNACLE DM LINER 48_41; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Model Number 1218-48-041
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the doctor said the patient dislocated their hip multiple times due to inadequate abductors.Pinnacle dm liner was removed and replaced with a constrained liner.Zimmer biomet stem was retained so their 28mm head was used.Doi: (b)(6) 2021 - dor: (b)(6) 2021 (left hip).
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
PINNACLE DM LINER 48_41
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11554074
Report Number1818910-2021-05823
Device Sequence Number11745351
Product Code LPH
UDI-Device Identifier10603295520177
UDI-Public10603295520177
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-48-041
Device Catalogue Number121848041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 22 41; PINNACLE DM LINER 48_41; UNKNOWN HIP ACETABULAR CUP; BI MENTUM PFRK PE LINER 22 41; PINNACLE DM LINER 48_41; UNKNOWN HIP ACETABULAR CUP
Outcome Attributed to Adverse Event Required Intervention;